Mathematics - Publications, Patents & Awards


RESEARCH PUBLICATIONS OF A.CHANDRA MOULI, LECTURER IN MATHEMATICS

May 2023 Publication:

 

Title of the Paper: STOCHASTIC PROCESSES AND BAYESIAN INFERENCE: A THEORETICAL AND COMPUTATIONAL EXPLORATION OF PREDICTIVE MODELING IN FINANCIAL MARKETS

 

Name of the Journal: International Journal of Multidisciplinary Educational Research (IJMER)

 

ISSN/ISBN No: 2277-7881

 

Issue: Volume 12, Issue 5(1), May 2023

 

Impact Factor: 8.017

 

Certificate of Publication: Click Here

 

Published Paper: Click Here

 

DOI/ Journal Link: Click Here


 

August 2023 Publication:

 

Title of the Paper: Exploring Advanced Mathematical Frameworks For Optimizing Real-Time Computational

Techniques In Interactive Computer Gaming And High-Fidelity Animation Systems

 

Name of the Journal: International Journal of Creative Research Thoughts (IJCRT)

 

ISSN/ISBN No: 2320-2882

 

Issue: Volume 11, Issue 8, August 2023

 

Impact Factor: 7.97

 

Certificate of Publication: Click Here 

 

Published Paper: Click Here

 

DOI/ Journal Link: Click Here



 

October 2023 Publication:

 

Title of the Paper: MATHEMATICAL FRAMEWORKS AND LINGUISTIC DISCOURSES: AN INTERDISCIPLINARY INQUIRY INTO

THE SYNERGIES OF NATURAL LANGUAGE PROCESSING WITH ENGLISH LANGUAGE AND LITERARY STUDIES

 

Name of the Journal: Journal of Emerging Technologies and Innovative Research ( JETIR)

 

ISSN/ISBN No: 2349-5162

 

Issue: Volume 10, Issue 10, October 2023

 

Impact Factor: 7.95

 

Certificate of Publication: Click Here

 

Published Paper: Click Here

 

DOI/ Journal Link: Click Here



 

January 2024 Publication:

 

Title of the Paper: Non-static plane symmetric bulk viscous dark energy cosmological model

 

Name of the Journal: International Journal of Physics and Mathematics

 

ISSN/ISBN No: 2664-8644

 

Issue: Volume 6, Issue 1, January 2024

 

Impact Factor: RJIF 8

 

Certificate of Publication: Click Here

 

Published Paper: Click Here

 

DOI/ Journal Link: Click Here


 

February 2024 Publication:

 

Title of the Paper: Permanence and uniform asymptotic stability of almost periodic positive solutions for COVID-19 epidemic model with time delays

 

Name of the Journal: Journal of Mathematical Problems, Equations and Statistics

 

ISSN/ISBN No: 2709-9407

 

Issue: Volume 5, Issue 1, February 2024

 

Impact Factor: RJIF 5.30

 

Certificate of Publication: Click Here

 

Published Paper: Click Here

 

DOI/ Journal Link: Click Here


 

March 2024 Publication:

 

Title of the Paper: Geometric properties of convolution: Normalized miller-ross function and l-hypergeometric functions

 

Name of the Journal: International Journal of Statistics and Applied Mathematics

 

ISSN/ISBN No: 2456-1452

 

Issue: Volume 9, Issue 2, March 2024

 

Impact Factor: RJIF 5.34

 

Certificate of Publication: Click Here

 

Published Paper: Click Here

DOI/ Journal Link: Click Here